# SDR GUUA95557031211A

- Difficulty date: March 12, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,278 hours, 34,199 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP, DISCOVERED RT WING CORROSION ON MAIN SPAR 1.3 X 0.06 INCHES AT WS 124.25. REMOVED CORROSION FROM RIGHT WING LOWER FORWARD SPAR CAP COMPLIED WITH FLOURESCENT PENETRANT INSPECTION ON BLEND OUT AREA NO SIGNS OF CORROSION FOUND ALL AREAS WITHIN LIMITS NO REPAIRS REQUIRED.
